# SDR QXEA200600214

- Difficulty date: December 7, 2005
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,870 hours, 8,019 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- GALLEY NR 1 INB FWD FLOOR FITTING CORRODED P/N 9331091-1.  REMOVED CORROSION FROM FITTING IAW CRJ 700 SRM 51-21-06-001-001-A01.  NOMINAL THICKNESS OF .110, MIN REMAINING .030.  REPAIR C/O IAW EA R-25-286 SECTION 1 AND REO 670-25-31-002.
